MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that "the hinged belt guard on lifeband (lot #161862) got broken" was confirmed during the visual inspection.The probable cause for the physical damage was appeared to be characteristics of a harsh impact due to mishandling.Upon visual inspection, it was observed that the autopulse lifeband hinged belt guard was broken off into two pieces, thus confirming the reported complaint.It is possible that the lifeband hinged belt guard was not flipped down and snapped into place fully before the platform was turned over and placed on the ground.Functional testing could not be performed due to the observed damage on the lifeband.Historical complaints were reviewed for information related to the reported complaint, and there was no similar complaint reported for lifeband with lot# 161862.
 
Event or Problem Description
During shift check, the customer installed lifeband#1 (lot #161862) to test the autopulse platform (sn (b)(4)).After performing a few compressions, the autopulse platform stopped working with an unusual sound and displayed an unknown error message.The customer observed that the fabric holding the lifeband band clip was torn, and the band clip was detached.The customer replaced it with another lifeband #2 (lot #161862) and restarted the platform.Shortly after compression, the hinged belt guard on lifeband got broken with an unusual sound.After the reported issue, the customer tested the autopulse platform with another lifeband, and the platform functioned as intended.No patient involvement.Please see the following related mfr report: mfr 3010617000-2022-00104 for the autopulse platform (sn (b)(4)).Mfr 3010617000-2022-00105 for the lifeband #1 (lot #161862).

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key13502665
Report Number3010617000-2022-00106
Device Sequence Number5387952
Product Code DRM
UDI-Device Identifier00849111065016
UDI-Public00849111065016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-03
Device Lot Number161862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown